# SDR R61A201601160065

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 30,461 hours, 18,735 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0181
- Condition: Inoperative
- Location: Hyd System
- Part time: 17,359 hours, 12,642 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A HYD 2 QTY LOSS IN FLIGHT.  CREW DECLARED AN EMERGENCY AND DIVERTED WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R NR 2 ENGINE DRIVEN PUMP IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
